Avascular Necrosis Post COVID-19

News on young patients developing avascular necrosis (AVN) of femoral head is doing the rounds. Avascular necrosis can be easily considered as the next crippling condition among post-COVID patients. The condition is attributed to the use of live-saving corticosteroids. An early diagnosis can decrease the morbidity of AVN. Please share your thoughts & experiences with this particular condition in your practice........

37 Likes

LikeAnswersShare

In my Opinion, avascular necrosis is caused by Vasculitis associated with Covid infection. Unlikely to be due to short course of Steroids. Short course of steroids may actually prevent Vasculitis associated with hyper immune response. Need long term case studies.

After Covid infection there is increased tendency of thrombosis AVascular necrosis is a part of increased thrombogenicity Adv Prophylactic T. Ecosprin 75 mg in post Covid period may reduce thrombosis and AVascular necrosis

In long covid cases AVN and ARDS is seen usually due to prothrobotic and proinflamtory status of covid 19.corticosteroids in high doses cause reduced BMD and vasculitis and microangiopathy due to covid leads to AVN. All inflamatory markers are raised and necrosis of femoral head takes place. Hip joint replacement is tt of choicd.

YES OBVIOUSLY , IT IS AVASCULAR NECROSIS ( AVN ) Damage of the Organ Cells , tissue Degenration of cells Die , due Failure of Blood supply to the Organ Most Of Joints Like Femoral , Humerus, Tibial , Deltoid , GOUT ARTHRITIS Lead to This ( AVN ) . CORTICOSTEROIDS is a Steroid Hormone ,they Relief From Pain In the Large Bone Joint , Chronic Pain in joint. Useful update and Educationally Illustrated Thanks for sharing @Medi- Insights

An important and educative update for me and also all of Curofy's Or medical professionals. Thank you@Medi- Insights for your valuable sharing in this pandemic situation.

Thank you Sir@Dr. Dinesh Gupta .
0

View 2 other replies

Nice updates but it is long term use of corticosteroid and in high dose.Perhaps use of dexamethasone more then 3 weeks in high doses to be avoided.

Nice presentation.. Uploaded useful information.. thanks doctor..

Thanks doctor MD
1

View 1 other reply

Post COVID Sequelae Thromboembolic phenomena caused by COVID

Post Covid-19 Avascular Necrosis .. Great topic to high light and learning for medical professionals.

Also steriod causes the breakdwon of calcium iron and also decrease absorption of calcium iron which leads to demineralization of bone density and increase calcium in blood which leads to coagulant which leads to pathogenesis like avascular necrosis and bone damage.

Load more answers

Diseases Related to Discussion